Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 14 found articles
 
 
  Die Informatik und die Logik der Modelle
 
 
Title: Die Informatik und die Logik der Modelle
Author: Mahr, Bernd
Appeared in: Informatik-Spektrum
Paging: Volume 32 (2009) nr. 3 pages 228-249
Year: 2009
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands